# SDR ASAA2023071744073

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,677 hours, 10,744 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #2 SHOWS FAIL. GROUNDED - YES. PERFORMED #2 HF BITE PER FIM TASK 23-11, TASK 801, OPS CHECK GOOD, #2 HF FAIL LIGHT EXTINGUISHED.
